# SDR SWAA032423

- Difficulty date: November 2, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 65,989 hours, 71,988 cycles
- Engine: Pwa JT8D9A
- Engine time: 72,040 hours, 82,458 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 641000
- Part serial: A00424
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LOSS OF ALL OIL QTY INDICATION AT NR 2 ENGINE.  REMOVED AND REPLACED ACCY GEAR BOX PER MM.
